# SDR UPS04142719

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 B4-622R
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP SMOKE LIGHT COMES ON INTERMITTENTLY FOR 2 - 5 SECONDS DURING GROUND OPS, TAXI AND IN-FLIGHT.  SYSTEM CHECKED OK IAW TSM 26-16-00.
